| Catalog Number |
021.2208 |
| Medical Device Problem Code |
Loss of Osseointegration (2408)
| Health Effect - Clinical Codes |
Abscess (1690); Unspecified Infection (1930); Pain (1994); Fibrosis (3167); Swelling/ Edema (4577)
| Date of Event |
01/08/2026
Type of Reportable Event
Serious Injury
Event or Problem Description
The clinician reports the implant was inserted (b)(6) 2013 in the patient's mouth.On (b)(6) 2026, loss of osseointegration was verified.Patient presented with inadequate bone quality/quantity.The device was forwarded to the manufacturer.At the event the patient experienced: peri-implantitis, pain, mobility, swelling and abscess.No further patient complications were reported.
Additional Manufacturer Narrative
Non-fatal serious injury or device malfunction stored due to covid 19 pandemic in accordance with fda guidance "postmarketing adverse event reporting for medical products and dietary supplements during a pandemic" published may 2020.
Event or Problem Description
The clinician reports the implant was inserted (b)(6) 2013 in ada 14.On (b)(6) 2026, loss of osseointegration was verified.Patient presented with inadequate bone quality/quantity.The device was forwarded to the manufacturer.At the event the patient experienced: peri-implantitis, pain, mobility, swelling and abscess.No further patient complications were reported.